# SDR SIMA202008109002

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 8 HAS WIRE INSULATION PULLED OUT OF HOUSING ON BOTH WIRES.    REMOVED AND REPLACED THE  EMERGENCY LIGHT IAW AMM 33-50-12.
